Alert archive / Tennessee / Severe Thunderstorm Warnings in 2001

Severe Thunderstorm Warning 14, NWS Nashville, TN

February 25, 2001Robertson County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Feb 25, 2001, 12:22 AM CST for Robertson County, Tennessee. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 25, 2001, 12:22 AM CST (06:22 UTC)
Expired
Feb 25, 2001, 12:45 AM CST
In force
23 min
Issued by
NWS Nashville, TN
Area
Whole counties

County Robertson County, TN

The radar

The Nashville radar (KOHX), 42 km from the middle of the area, began a volume at 06:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 24, 11:00 PM CSTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 6.4 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2001-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2001-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 355 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
738 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
355 m²/s²
0-3 km storm-relative helicity
498 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

858 
WUUS54 KOHX 250622 RRA
SVRBNA
TNC147-250645-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1222 AM CST SUN FEB 25 2001

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ROBERTSON COUNTY IN TENNESSEE
  THIS INCLUDES THE CITY OF SPRINGFIELD

* UNTIL 1245 AM CST

* AT 1216 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM OVER CEDAR HILL...OR ABOUT 5 MILES WEST OF
  SPRINGFIELD...MOVING NORTHEAST AT 45 MPH.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST SUNDAY MORNING FOR
TENNESSEE.
$$

LAT...LON 3652 8711 3640 8696 3649 8671 3666 8677

JDG/MD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 24, 9:15 PM CST, 3 hours 7 minutes earlier.

Area forecast discussion, Feb 24, 9:15 PM CST, 3 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
915 PM CST SAT FEB 24 2001

UPDATED FOR TORNADO WATCH. SHIFTED MENTION OF ISOLATED SEVERE
EASTWARD TO CENTRAL MIDDLE TENNESSEE AND INCLUDES THE NASHVILLE
METRO AREA. LINE OF TSTMS SHOULD MOVE INTO THE METRO AREA JUST
BEFORE MIDNIGHT. MAIN THREAT WILL BE DAMAGING WINDS AND ISOLATED
TORNADOES.

.BNA...NONE.

JLM

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 10:02 PM CSTSevere Thunderstorm WarningOHXStewart30 min
Feb 24, 10:30 PM CSTSevere Thunderstorm WarningOHXMontgomery, Stewart30 min
Feb 24, 10:53 PM CSTSevere Thunderstorm WarningOHXBenton, Humphreys, Perry37 min
Feb 24, 11:12 PM CSTSevere Thunderstorm WarningOHXDickson, Hickman33 min
Feb 24, 11:12 PM CSTSevere Thunderstorm WarningOHXCheatham33 min
Feb 24, 11:12 PM CSTSevere Thunderstorm WarningOHXHouston33 min
Feb 24, 11:24 PM CSTSevere Thunderstorm WarningOHXHickman, Humphreys, Lewis, Perry36 min
Feb 24, 11:40 PM CSTSevere Thunderstorm WarningOHXRobertson40 min
Feb 24, 11:40 PM CSTSevere Thunderstorm WarningOHXHouston, Montgomery40 min
Feb 24, 11:48 PM CSTSevere Thunderstorm WarningOHXDickson, Hickman, Maury, Williamson42 min
Feb 25, 12:09 AM CSTSevere Thunderstorm WarningOHXDavidson36 min
Feb 25, 12:20 AM CSTSevere Thunderstorm WarningOHXLawrence40 min
Feb 25, 12:28 AM CSTSevere Thunderstorm WarningOHXGiles, Lewis, Maury32 min
Feb 25, 12:35 AM CSTTornado WarningOHXMaury25 min
Feb 25, 12:53 AM CSTTornado WarningOHXWilliamson27 min
Feb 25, 12:58 AM CSTSevere Thunderstorm WarningOHXGiles, Marshall47 min
Feb 25, 1:08 AM CSTTornado WarningOHXRutherford22 min
Feb 25, 1:15 AM CSTTornado WarningOHXWilson25 min
Feb 25, 1:30 AM CSTTornado WarningOHXSmith30 min
Feb 25, 1:34 AM CSTSevere Thunderstorm WarningOHXBedford, Lincoln, Moore41 min
Feb 25, 1:41 AM CSTTornado WarningOHXClay, Jackson, Macon29 min
Feb 25, 2:07 AM CSTSevere Thunderstorm WarningOHXCoffee, Franklin33 min
Feb 25, 2:22 AM CSTSevere Thunderstorm WarningOHXGrundy, Warren38 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2001Every severe thunderstorm warning in 2001

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.